Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 523732, 6 pages
http://dx.doi.org/10.1155/2013/523732
Research Article

Further Results about Traveling Wave Exact Solutions of the Drinfeld-Sokolov Equations

1Department of Mathematics and Physics, Shanghai Dianji University, Shanghai 201306, China
2School of Mathematics and Information Science, Guangzhou University, Guangzhou 510006, China

Received 11 May 2013; Revised 11 September 2013; Accepted 17 September 2013

Academic Editor: Chein-Shan Liu

Copyright © 2013 Fu Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We employ the complex method to obtain all meromorphic exact solutions of complex Drinfeld-Sokolov equations (DS system of equations). The idea introduced in this paper can be applied to other nonlinear evolution equations. Our results show that all constant and simply periodic traveling wave exact solutions of the equations (DS) are solitary wave solutions, the complex method is simpler than other methods and there exist simply periodic solutions which are not only new but also not degenerated successively by the elliptic function solutions. We believe that this method should play an important role for finding exact solutions in the mathematical physics. For these new traveling wave solutions, we give some computer simulations to illustrate our main results.